# SDR AALA202512045891

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 33,226 hours, 13,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Software
- Condition: Installed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16A EMERGENCY EXIT LIGHT DOES NOT EXTINGUISH. LOAD PHASE 2 SOFTWARE AND OPERATIONAL CHECKED GOOD. PER AMM 33-21-00.
